Applying an aggregative dispersive dichotomy (ADD) model to parasitic infections in host populations. / Pal, P.; Abu-Madi, M. A.; Lewis, J. W.

In: Journal of Helminthology, Vol. 82, No. 3, 01.09.2008, p. 187-192.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)187-192
Number of pages6
JournalJournal of Helminthology
Issue number3
Publication statusPublished - 1 Sep 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24093544